# SDR YENA2021031000165

- Difficulty date: March 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 37,692 hours, 13,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM +Y1292 BTW FRAME 16 AND FRAME 20 AT FWD GALLEY AREA   CPC RELATED 531189-01; REMOVED AND REPLACED FLOOR BEAM +Y1292 LOC BTW FR12 TO FR24 AT FWD GALLEY AREA IAW A320 SRM 51-42-11 AND DWG D53110984, D53110920, AND EA 53-0055-21 PART #1 AND EC A21-159-01 TOOL USED CALIPER PN 500-197-30 SN A18234378 DUE DATE JUL-30-21 COMPLETED MX-220
